# SDR I5PA2022052268804

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,817 hours, 25,636 cycles
- Engine: Pwa PW2037
- Engine time: 80,414 hours, 27,283 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Condition: Blocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EVENT - MGE 880 2ND AIR RETURN DUE TO LH ENG NO EPR INDICATIONS ON CLIMB OUT, BOTH PRIMARY AND STANDBY. MX CHECKED EPCS PAGE WITH T2 FAULT MESSAGE . PERFORMED FIM 77-11 F/T 802 FOUND BLOCKAGE AT PT2 PROBE. REMOVED AND RE-INSTALLED PT2 PROBE PER AMM 73-21-03 PG 401. CLEARED BLOCKAGE.
